# SDR CALA2019102311782

- Difficulty date: October 18, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 95,997 hours, 22,875 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 654N024329
- Condition: Gouged
- Location: R4 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-52-3-0120) R4 PASSENGER DOOR EXTERNAL HANDLE PAN IS GOUGED . REF ST-SAA NR 0074649. FOUND GOUGE OUT OF LIMITS L=1.0 W=.80 D=.063 IAW B757-2 SRM 52-1 0-01-A1. REMOVED AND INSTALLED NEW R4 DOOR HANDLE PAN PN 654N024 3-29 IAW DWG 146N6100 (ORIG MAT THICKNESS .063)
